# SDR SIMA200716202

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 16,329 hours, 14,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED AFTER SELECTING CRUISE THRUST, EMERGENCY DECLARED.  DIVERTED TO JFK.  PERFORMED TROUBLESHOOTING IAW ROLLS ROYCE FAULT ISOLATION MANUAL 72-00-00 AND EMB AMM 21-20-00 WITH NO DEFECTS NOTED.  PERFORMED 75 PERCENT N2 RUNS WITH AND WITHOUT PACKS WITH NO DEFECTS NOTED.  PERFORMED VISUAL INSPECTION OF PACKS WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
